MAUDE Adverse Event Report: Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number A-VOLT-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a pfa/af procedure, heart block occurred after a vagal response following the first pfa application.Prior to the first pfa application in the lspv, atropine was not administered.After the first application, the patient had a vagal response that progressed to complete heart block.The pfa application was stopped due to an inability to r-wave gate.Pacing was attempted with the cs catheter without capture.The cs catheter was then repositioned to the rv and pacing was successfully achieved.After about 2 minutes of rv pacing, the patient's intrinsic rhythm returned.A quadripolar catheter was placed in the rv for backup pacing and atropine was administered.During the second pfa application in the lspv, the patient developed complete heart block again.Rv pacing was initiated, and pfa application was completed.Complete heart block also occurred during the third lspv application and again during the first pfa application in the lipv, requiring pacing each time.The procedure was completed.The patient remains stable.No other intervention was needed after.The physician alleges that the volt pfa applications were the cause of the heart block.There were no performance issues with any abbott device.

Brand Name
Volt¿ PFA Catheter
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50455400
Report Number3005334138-2026-00438
Device Sequence Number10281691
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public05415067053022
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown